# SDR FDEA201803040585

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 63,629 hours, 14,615 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 20 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP, OUTBOARD ENDCAP DAMAGED.   REPAIRED IAW EA 1-5750-T0338672,  PT1, INSTALLED A NEW CLOSURE WEB.
